CaltechAUTHORS
  A Caltech Library Service

Regge Trajectories with Square-Root Branch Points and Their Regge Cuts

Bronzan, J. B. and Goldberger, M. L. (1973) Regge Trajectories with Square-Root Branch Points and Their Regge Cuts. Physical Review D, 8 (10). pp. 3510-3518. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:20120801-153300605

[img]
Preview
PDF - Published Version
See Usage Policy.

952Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120801-153300605

Abstract

We discuss branch points in the complex angular momentum plane formed by two Regge poles on trajectories with square-root branch points at t=0. We find several new cuts which collide with the expected Mandelstam cuts at t=0. In the bootstrap of the Pomeranchon pole, the collection of cuts has the same effect as in the case of linear trajectories: The Pomeranchon can have α(0)=1 only if certain couplings vanish at t=0.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1103/PhysRevD.8.3510DOIUNSPECIFIED
http://link.aps.org/doi/10.1103/PhysRevD.8.3510PublisherUNSPECIFIED
Additional Information:© 1973 The American Physical Society. Received 15 June 1973; published in the issue dated 15 November 1973. Research supported in part by the National Science Foundation under Grants No. GP-36740X and GP- 16147Al.
Funders:
Funding AgencyGrant Number
NSFGP-36740X
NSFGP-16147A1
Record Number:CaltechAUTHORS:20120801-153300605
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120801-153300605
Official Citation:Bronzan, J. B. and M. L. Goldberger (1973). "Regge Trajectories with Square-Root Branch Points and Their Regge Cuts." Physical Review D 8(10): 3510-3518.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32847
Collection:CaltechAUTHORS
Deposited By: Aucoeur Ngo
Deposited On:01 Aug 2012 23:11
Last Modified:26 Dec 2012 15:47

Repository Staff Only: item control page